# SDR CA141024007

- Difficulty date: October 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Engine: Pwa PW127
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

(CAN) CUSTOMER REPORTED THAT PILOTS HAD NR 2 ENGINE FIRE INDICATION ON SHORT FINAL. PILOTS ADVISED TOWER AND SECURED ENGINE AND LANDED SAFELY WITHOUT INCIDENT.  THE PILOT PULLED BOTH FIRE HANDLES AND PASSENGERS/CREW EVACUATED THE ACFT.  THE SAFETY GROUND CREW USED CLEAR WATER EXTINGUISHERS AS A PRECAUTION.  PRIOR TO INTRODUCING WATER INTO ENGINE COMPARTMENT INTAKE AND EXHAUST, THERE WAS NO SMOKE OR NO FIRE/FLAMES VISIBLE.  THERE WAS NO INDICATION OF FIRE IN THE COWLINGS AND THE PROPELLER IS TURNING NORMALLY BY HAND IN NORMAL FEATHER POSITION.
